JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHAPE OPERATOR AH FOR SLANT SUBMANIFOLDS IN GENERALIZED COMPLEX SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHAPE OPERATOR AH FOR SLANT SUBMANIFOLDS IN GENERALIZED COMPLEX SPACE FORMS
KIM, DONG-SOO; KIM, YOUNG-HO; LEE, CHUL-WOO;
  PDF(new window)
 Abstract
In this article, we establish relations between the sectional curvature function K and the shape operator, and also relationship between the k-Ricci curvature and the shape operator for slant submanifolds in generalized complex space forms with arbitrary codimension.
 Keywords
shape operator;scalar curvature;squared mean curvature;k-Ricci curvature;generalized complex space form;complex space form;real space form;slant submanifold;invariant and anti-invariant submanifild;
 Language
English
 Cited by
 References
1.
B.-Y. Chen, Geometry of Slant submanifolds, Katholieke Univ. Leuven, Belgium

2.
B.-Y. Chen, Geometry of submanifolds, Marcel Dekker, New York, 1973

3.
B.-Y. Chen, Mean curvature and shape operator of isometric immersions in real space form, Glasg. Math. J. 38 (1996), 87-97 crossref(new window)

4.
B.-Y. Chen, Relations betveen Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasg. Math. J. 41 (1999), 33-41 crossref(new window)

5.
A. Gray, Nearly Kaehler manifolds, J. Differential Geom. 4 (1970), 283-309

6.
J. J. Konderak, An example of an almost Hermitian fiat manifold which is not Hermitian, Riv. Mat. Univ. Parma (4), 17 (1991), 3159-318

7.
K. Matsumoto, I. Mihai, and A. Oiaga, Shape operator for slant sub manifold in complex space forms, Bull. Yamagata Univ. Natur. Sci. 14 (2000), 169-177

8.
Z. Olszak, On the existence of generalized complex space forms, Israel J. Math. 65 (1989), 214-218 crossref(new window)

9.
G.-B. Rizza, Varieta parakahleruuie, Ann. Mat. Pura Appl. 98 (1974), 47-61 crossref(new window)

10.
F. Triccrri, L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), 365-398 crossref(new window)

11.
F. Triccrri, Flat almost Hermitian manifolds which are not Kahler manifolds, Tensor (N.S.) 13 (1977), 149-154

12.
M. M. Tripathi, Some remarks on almost Hermitian Manifolds, Riv. Mat. Univ. Parma 3 (1994), no. 5, 229-230

13.
L. Vanhecke, Almost Hermitian manifolds with J-invariant Riemann curvature tensor, Rend. Mat. 34 (1975/76), 487-498